Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have UTI, heavy menstural bleeding, low Hb level. Tired, body pain. On levoflaxacin, blood transfusion done. Suggestions?

my mother, 48y, with CKD-5, was having heavy menstrual bleeding and got UTI and her Hb level came down to 4.9, and creatinine/urea to 7.0/162. So, first she had blood-transfusion with 2 units of blood and levofloxacin treatment for UTI. But, now she is feeling very tired, unable to walk, with pain all-over body. 2 months ago her Hb was 6.5 and creatinine/urea= 4.0/72. Please tell what to do. Doctor treating her at Safdarjung Hospital, Delhi are not giving her haemodialysis. Please help...
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
welcome to health care magic
yes dear heamodialysis cant be done...please let me know the current Hb and urea creatinine reports so that exact position can be known and best recommendation can be given..
safdarjung has best faculty so do keep faith on need to worry.
please mail me the scan copy of reports at
Answered: Sat, 27 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor